product description page
Ibuprofen Sodium (NSAID) Pain Reliever & Fever Reducer Tablets - 20ct - Up&Up (Compare to active ingredient in Advil (Ibuprofen Sodium) Tablets)
about this item
ABOUT IBUPROFEN TABLETS 200 MG (PROVIDED AS IBUPROFEN SODIUM 256 MG). Compare to Advil® (Ibuprofen Sodium) Tablets active ingredient Ibuprofen Tablets 200 mg (Provided as Ibuprofen Sodium 256 mg) active ingredient is 200 mg of ibuprofen, provided as ibuprofen sodium 256 mg, a nonsteroidal anti-inflammatory drug (NSAID). This product temporarily relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever. Ibuprofen Tablets, 200 mg (Provided as Ibuprofen Sodium 256 mg) are film-coated tablets and do not contain gluten.
Active Ingredient Strength Value: 200 milligrams
Product Warning: Contains ibuprofen
Product Form: Tablet
Suggested Age: 12 Years and Up
Primary Active Ingredient: Ibuprofen
Package Quantity: 20
Item Number (DPCI): 094-01-0306
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.